# SDR SWIA2020021848725

- Difficulty date: January 10, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Support
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICLE ANGLE CRACKED AT LOWER TWO HOLES COMMON TO FS 280 BULKHEAD LOWER WEB RBL18         (C-CHECK)   RO:2/14/2020REMOVED AND REPLACED ANGLE FS 280 RBL 18 REF CRJ 700 SRM.
